- -

Structure of normal subgroups with three G-class sizes

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Structure of normal subgroups with three G-class sizes

Show simple item record

Files in this item

dc.contributor.author Akhlaghi, Z. es_ES
dc.contributor.author Beltrán, Antonio es_ES
dc.contributor.author Felipe Román, María Josefa es_ES
dc.contributor.author Khatami, M.
dc.date.accessioned 2016-01-28T15:34:08Z
dc.date.available 2016-01-28T15:34:08Z
dc.date.issued 2012-07
dc.identifier.issn 0026-9255
dc.identifier.uri http://hdl.handle.net/10251/60335
dc.description.abstract Let G be a finite group and N be a normal subgroup of G. Suppose that the set of G-conjugacy class sizes of N is {1, m, n}, with m < n and m does not divide n. In this paper, we show that N is solvable, and we determine the structure of these subgroups. es_ES
dc.description.sponsorship A. Beltran and M. J. Felipe are supported by Proyecto MTM2007-68010-C03-03, by Proyecto MTM2010-19938-C03-02 and by Proyecto GV-2009-021. A. Beltran is also supported by grant Fundacio Caixa-Castello P11B2008-09. en_EN
dc.language Inglés es_ES
dc.publisher Springer Verlag (Germany) es_ES
dc.relation Fundacio Caixa-Castello [P11B2008-09]; [MTM2007-68010-C03-03]; [MTM2010-19938-C03-02]; [GV-2009-021] es_ES
dc.relation.ispartof Monatshefte für Mathematik es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Finite groups es_ES
dc.subject Conjugacy class sizes es_ES
dc.subject Normal subgroups es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Structure of normal subgroups with three G-class sizes es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1007/s00605-011-0290-8
dc.rights.accessRights Cerrado es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Akhlaghi, Z.; Beltrán, A.; Felipe Román, MJ.; Khatami, M. (2012). Structure of normal subgroups with three G-class sizes. Monatshefte für Mathematik. 167(1):1-12. doi:10.1007/s00605-011-0290-8 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion http://dx.doi.org/10.1007/s00605-011-0290-8 es_ES
dc.description.upvformatpinicio 1 es_ES
dc.description.upvformatpfin 12 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 167 es_ES
dc.description.issue 1 es_ES
dc.relation.senia 239231 es_ES
dc.relation.references Alemany, E., Beltrán, A., Felipe, M.J.: Nilpotency of normal subgroups having two G-class sizes. Proc. Am. Math. Soc. (2010). doi: 10.1090/S0002-9939-2010-10702-5 es_ES
dc.relation.references Baer R.: Einfache Partitionen endlicher Gruppen mit nicht-trivialer Fittingscher Untergruppe. (German) Arch. Math. (Basel) 12, 81–89 (1961) es_ES
dc.relation.references Baer R.: Partitionen endlicher Gruppen. (German) Math. Z. 75, 333–372 (1961) es_ES
dc.relation.references Conway J.H., Curtis R.T., Norton S.P., Wilson R.M.: The Atlas of Finite Groups. Clarendon Press, Oxford (1985) es_ES
dc.relation.references Dolfi S., Jabara E.: The structure of finite groups of conjugate rank 2. Bull. Lond. Math. Soc. 41, 916–926 (2009) es_ES
dc.relation.references Huppert B.: Character Theory of Finite Groups. Walter de Gruyter, Berlin (1998) es_ES
dc.relation.references Isaacs I.M.: Subgroups generated by small classes in finite groups. Proc. Am. Math. Soc. 136, 2299–2301 (2008) es_ES
dc.relation.references Itô N.: On finite groups with given conjugate types. I. Nagoya Math. J. 6, 17–28 (1953) es_ES
dc.relation.references Itô N.: On finite groups with given conjugate types. II. Osaka J. Math. 7, 231–251 (1970) es_ES
dc.relation.references Kurzweil K., Stellmacher B.: The Theory of Finite Groups. An Introduction. Springer, New York (2004) es_ES
dc.relation.references Rebmann J.: F-gruppen. (German) Arch. Math. 22, 225–230 (1971) es_ES
dc.relation.references Schmidt R.: Subgroup Lattices of Groups. Walter de Gruyter, Berlin (1994) es_ES
dc.relation.references Suzuki M.: On a finite group with a partition. Arch. Math. (Basel) 12, 241–254 (1961) es_ES
dc.relation.references The GAP Group, GAP—Groups, Algorithms and Programming, Vers. 4.4.12 (2008). http://www.gap-system.org es_ES


This item appears in the following Collection(s)

Show simple item record